MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION INGENIO?; Implantable Pacemaker

BOSTON SCIENTIFIC CORPORATION INGENIO?; Implantable Pacemaker
Model Number K174
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/18/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that this pacemaker triggered a safety mode and reached elective replacement indicator.It was recommended to explant the pacemaker but remains in service at this time.No adverse patient effects were reported.
 
Event or Problem Description
It was reported that this pacemaker triggered a safety mode and reached elective replacement indicator.It was recommended to explant the pacemaker and it has been explanted at a surgical intervention at this time.No additional adverse patient effects were reported.
 
Additional Manufacturer Narrative
This product investigation is still in progress.This report will be updated when product investigation is complete.
 
Additional Manufacturer Narrative
This product investigation is still in progress.This report will be updated when product investigation is complete.This product has not been returned to boston scientific, and as a result, laboratory analysis could not be conducted.A review of the device history record (dhr) was performed.The review of the dhr identified that there were no process related non-conformances, scrap, or rework performed during the production that could explain the event.The reviews ensure each device meets specification prior to release for use.There is no indication the device manufacturing process contributed to the reported complaint.A risk review was completed and confirmed that the event of device displays error message was defined in the risk documentation.This event type has been accounted for during product risk analysis to support acceptable risk benefit for the product.Review of labeling determined that the complaint situation was listed in the manual.There was no indication in the complaint that the product was not used in accordance to labeling.The manual was unlikely to be the cause of the reported complaint; translation, wording, or graphics does not require further review.Based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of cause not established.

Brand Name
INGENIO?
Common Device Name
Implantable Pacemaker
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
Boston Scientific Corporation
cashel road
clonmel E91 T 862
EI   E91 T862
Manufacturer Contact
mark mischke
4100 hamline avenue north
saint paul, MN 55112
+1(612)875-7234
MDR Report Key50189692
Report Number2124215-2026-42566
Device Sequence Number18646671
Product Code LWP
UDI-Device Identifier00802526536786
UDI-Public(01)00802526536786(17)160919
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
N970003
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date09/19/2016
Device Model NumberK174
Device Catalogue NumberK174
Device Lot Number115803
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/20/2026
Supplement Date Received by Manufacturer07/27/2026
09/29/2026
Initial Report FDA Received Date08/10/2026
Supplement Report FDA Received Date08/12/2026
09/30/2026
Date Device Manufactured09/25/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age59 YR
Patient SexMale